# SDR DALA2016031301896

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 806-817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXCESSIVE CORROSION ON CUSP WEB X=-54 TO X=-60 BETWEEN BS 806 AND 817.   THE CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A-13, FIG 131A-2, 51-10-3 PAR 14 AND 21, 51-30-2.
